Alert archive / New Mexico / Tornado Warnings in 2019
Tornado Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Mar 12, 2019, 7:27 PM MDT for Harding County, Quay County, San Miguel County, New Mexico. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2019, 7:27 PM MDT (01:27 UTC)
- Expired
- Mar 12, 2019, 8:15 PM MDT
- In force
- 48 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Harding County, NM, Quay County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 70 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 7:37 PM MDT | TSTM WND GST 60 | 7 Ene Tucumcari, NM | KTCC ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 3:36 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -470 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
743
WFUS55 KABQ 130127
TORABQ
NMC021-037-047-130215-
/O.NEW.KABQ.TO.W.0004.190313T0127Z-190313T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
727 PM MDT TUE MAR 12 2019
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
East central San Miguel County in northeastern New Mexico...
Southeastern Harding County in northeastern New Mexico...
Central Quay County in east central New Mexico...
* Until 815 PM MDT.
* At 726 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles northeast of Quay, or 12 miles southeast of
Tucumcari, moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Tucumcari around 740 PM MDT.
Ute Lake State Park around 805 PM MDT.
This includes Interstate 40 between Mile Markers 333 and 350.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3496 10347 3496 10368 3574 10382 3568 10325
TIME...MOT...LOC 0126Z 181DEG 31KT 3503 10358
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
343 follow-up statements
734
WWUS55 KABQ 130138
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
738 PM MDT TUE MAR 12 2019
NMC021-037-047-130215-
/O.CON.KABQ.TO.W.0004.000000T0000Z-190313T0215Z/
San Miguel-Harding-Quay-
738 PM MDT TUE MAR 12 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR EAST
CENTRAL SAN MIGUEL...SOUTHEASTERN HARDING AND CENTRAL QUAY
COUNTIES...
At 737 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Tucumcari, moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ute Lake State Park around 805 PM MDT.
This includes Interstate 40 between Mile Markers 333 and 350.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3496 10347 3496 10368 3574 10382 3568 10325
TIME...MOT...LOC 0137Z 181DEG 31KT 3513 10358
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
34446
WWUS55 KABQ 130151
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
751 PM MDT TUE MAR 12 2019
NMC021-037-047-130215-
/O.CON.KABQ.TO.W.0004.000000T0000Z-190313T0215Z/
San Miguel-Harding-Quay-
751 PM MDT TUE MAR 12 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR EASTERN
SAN MIGUEL...SOUTHEASTERN HARDING AND NORTH CENTRAL QUAY COUNTIES...
At 750 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Ute Lake State Park, or 13 miles northeast of
Tucumcari, moving north at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Logan and Ute Lake State Park around 800 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3521 10345 3521 10364 3574 10382 3568 10325
TIME...MOT...LOC 0150Z 184DEG 38KT 3529 10354
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
34609
WWUS55 KABQ 130212
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
812 PM MDT TUE MAR 12 2019
NMC021-037-047-130222-
/O.EXP.KABQ.TO.W.0004.000000T0000Z-190313T0215Z/
San Miguel-Harding-Quay-
812 PM MDT TUE MAR 12 2019
...THE TORNADO WARNING FOR EASTERN SAN MIGUEL...SOUTHEASTERN HARDING
AND NORTH CENTRAL QUAY COUNTIES WILL EXPIRE AT 815 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM MDT for east central
New Mexico.
LAT...LON 3521 10345 3521 10364 3574 10382 3568 10325
TIME...MOT...LOC 0212Z 181DEG 31KT 3543 10354
$$
34What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Mar 12, 5:23 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 12, 5:23 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 523 PM MDT Tue Mar 12 2019 .AVIATION... 00Z TAF CYCLE Upper low circulation over central and srn AZ at 23Z to swing across nrn and central NM and over sern CO by 13/15Z as it intensifies. Mts obscured in sct to nmrs MVFR to IFR cigs/vsbys in rain and snow showers and fog as well as thunderstorms but the precipitation is expected to begin to decrease in areal coverage aft 06Z becoming more focused over the higher terrain of the west and north. A line of thunderstorms moving from west to east over the ern plains at 23Z may contain isold strong to severe storms with large hail and wind gusts to 50kt mainly south of Interstate 40 until around 03Z when the southern portion of the line should exit NM into TX. Very strong sw- wly winds to develop between 09Z-15Z over ern and srn NM sustained to 35-45kt with gusts to 60kt. && .PREV DISCUSSION...349 PM MDT Tue Mar 12 2019... .SYNOPSIS... Weather conditions will be fickle and unsettled over the next few days. A potent Pacific low pressure system continues to approach New Mexico, drawing in copious amounts of moisture ahead of it. This will continue to lead to scattered to numerous showers and thunderstorms across northern and central New Mexico through the evening with strong to severe thunderstorms expected, primarily in the eastern half of the state. As the Pacific cold front sweeps eastward across the Land of Enchantment overnight, look for snow levels to lower while the threat of severe thunderstorms diminishes toward midnight. Snowfall accumulations will be most significant in the higher elevations above 8,500 feet, but some light snow could be observed as low as 6,000 feet through Wednesday morning. A dangerous high wind scenario will then unfold on Wednesday as the Pacific low rapidly strengthens as it exits northeastern New Mexico. Strong to severe wind gusts will inundate much of the state throughout the day Wednesday with areas along and east of the central mountain chain observing the highest wind speeds of 60 to 75 mph. Winds will drop significantly on Thursday, but lingering precipitation could continue over the northern mountains and surrounding highlands of northeastern and central New Mexico. && .DISCUSSION... Overall, most of the qualitative and general sensible weather elements seem to have been well forecasted by preceding shifts, but this forecast package has plenty of challenges regarding quantitative precipitation amounts, timing of the lowering of snow, and of course the finer details of the severe threat in the east this evening. Pacific low has moved inland over southwestern AZ with mid- tropospheric pressure heights of about 548 decameters with a healthy plume of moisture visibly evident on water vapor and other satellite channels. The strongly diffluent flow ahead of the low is providing widespread and strong upward forcing amid the juicier and high PWAT airmass, and low level moisture and instability fields are catering to scattered to numerous showers and thunderstorms. Cells should continue turn more numerous and intense through the evening, with the strongest axis of lift likely preceding the main north-south baroclinic zone as it overtakes the central mountain chain and progresses toward the eastern plains. HRRR follows this thinking, and peering through some of the other noise, the local WRF and other short term, higher resolution guidance does too. Will keep the Winter Storm Warnings intact, however have high concerns that not much impact from snow accumulation will really hit parts of the northwest highlands (Cuba) and the far upper Rio Grande (Taos). Much of the eastern plains should be void of precipitation by Wednesday after daybreak with the focus remaining over the higher terrain of western and central NM, and more specifically the northern mountains. Snow levels will begin raising through the late morning and into the afternoon, creeping up from roughly 6,000 feet up to 7,000 to 8,000 feet. This could allow opportunity for early cancellations of some of the lower terrain zones in the Winter Storm Warning. Meanwhile the higher elevations above 8,000 will continue racking up the snow and blowing snow with the northern high peaks observing impressive totals over one to two feet. The bigger story for many zones will be the horrendous winds. Forecast models continue to show dramatic cyclogenesis (bombogenesis) as the upper low crosses the northeast corner of NM and enters western KS (about a 21 decameter drop at 500 mb over a span of 12 to 15 hours!). The surface low is also advertised to be record-breaking as it deepens to 969 mb per the GFS model for Wednesday afternoon. The flow at 700 mb is still advertised to be beyond stout with widespread 60 to 80 kt speeds across NM. Needless to say, many of the High Wind Watch zones will be upgraded to a warning, and will be doing that with this package. Blowing dust could be limited by recent precipitation, but blowing snow will cause further impacts in high terrain areas. Winds will gradually abate Wednesday night, but will be slower to do so northeastern NM where the back door cold front will have entered with a stiff surface pressure gradient due to the proximity of the KS surface low. Precipitation will also dwindle more Wednesday night into Thursday, except in the northern mountains and adjacent highlands. In the wake of the low exiting to the central plains, a subsequent short wav will keep perturbed flow over northern NM with orographics staying sufficiently strong to keep northern mountain snow persistent, occasionally seeping into adjacent highland areas. Otherwise winds will be notably less through the day on Thursday, but still windy in far northeastern plains. In the extended forecast, Friday still appears to be a relatively down day with just light flurries possible in the northern mountains while below normal temperatures continue area wide. The next Pacific low that is set to cross NM on Saturday still appears fairly anemic with regards to forcing and moisture, but the GFS does introduce isolated to scattered light precipitation over the state. Another ill-formed wave could move over the state by Monday of next week. 52 && .FIRE WEATHER... A broad upper level low pressure system centered south of Phoenix this afternoon will migrate northeastward across NM for the remainder of this afternoon and tonight with widespread wetting precipitation in the form of rain showers, thunderstorms and mountain snow. Some storms will be capable of producing strong wind gusts over 60 mph and large hail, especially east of the continental divide. A Pacific cold front will cross with a wind shift out of the west and southwest this afternoon and evening. The front will drop the snow level down to around 6500 feet, but accumulations will generally remain above 7000 feet with several inches above 8000 feet. Wednesday, winds will become very strong as a surface low bombs out in eastern CO with record breaking low pressure for that area. Meanwhile, the jet stream will cross southern NM as a secondary shortwave trough crosses the state from the northwest. West wind gusts from 50 to 60 mph will be common, with a broad area of damaging wind gusts around 75 mph expected across much of the east central and southeast plains. Winds will weaken gradually with sunset, while remaining hazardous through the evening, and even into Thursday behind a back door cold front across the northeast corner of NM. Accumulating snow is forecast to linger through Wednesday evening in the northern and western mountains, where the 24 hour snow accumulations (tonight through Wednesday night) should reach several inches to near 1 foot, except over 18 inches in the northern mountains above 8500 feet. The chance of precipitation will linger over parts of the state Thursday through the end of the week as three additional shortwave troughs cross in succession. None of them look very strong, but portions of the mountains could receive wetting accumulations. Areas of poor ventilation will also be expected. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 3 AM Wednesday to midnight MDT Wednesday night for the following zones... NMZ521>524-526-539. High Wind Warning from 6 AM to 9 PM MDT Wednesday for the following zones... NMZ506-507-518>520-525-528-529-531>538-540. High Wind Warning from 9 AM Wednesday to 6 AM MDT Thursday for the following zones... NMZ527-530. Winter Storm Warning from 9 PM this evening to midnight MDT Wednesday night for the following zones... NMZ502>504-508-511. Wind Advisory from noon to 6 PM MDT Wednesday for the following zones... NMZ501-505-517. Winter Storm Warning until midnight MDT Wednesday night for the following zones... NMZ510-513-514. Winter Storm Warning from midnight tonight to midnight MDT Wednesday night for the following zones... NMZ512-515-516. &&
Hazardous weather outlook, Mar 12, 3:45 AM MDT, 15 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 345 AM MDT Tue Mar 12 2019 NMZ501>540-131100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 345 AM MDT Tue Mar 12 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms this afternoon and evening along and east of a line from Ruidoso to Fort Sumner and Tucumcari where large hail, damaging winds, frequent lightning, minor flooding, and even a couple tornados are possible. The area of far eastern Chaves and southern Roosevelt counties are under an enhanced risk for severe storms which will elevate the potential for damaging thunderstorms. Heavy wet snow will continue to fall above 9,500 feet today. Much colder air will move in from the west tonight and change rain over to snow in the lower elevations of northern and western New Mexico. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A potentially widespread damaging wind event is possible Wednesday afternoon and evening from the Rio Grande Valley eastward across eastern New Mexico. Wind gusts of 50 to 65 mph will be common in the Rio Grande Valley while gusts of 65 to 80 mph are expected from the central mountain chain eastward onto the eastern plains. Winds will taper off Wednesday evening as an intense area of low pressure pulls away from the state. Meanwhile, heavy snow, strong winds, blowing snow, and reduced visibility are likely for much of northern and western New Mexico Wednesday. Snow will taper off over western New Mexico Wednesday evening but continue over the Sangre de Cristo Mountains through Thursday. Significant travel impacts are possible over northern and western New Mexico through Thursday morning, especially in the high terrain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening over eastern New Mexico due to a slight risk of severe thunderstorms. Contact local law enforcement or the National Weather Service at 1.888.386.7637 to report hail, wind gusts over 50 mph, flooding, funnel clouds, and tornados. Guyer
In the hours before
Special weather statement, Mar 12, 4:04 PM MDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
404 PM MDT TUE MAR 12 2019
NMZ540-122230-
Southwest Chaves County-
404 PM MDT TUE MAR 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
430 PM MDT...
At 404 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pinon, or 16 miles east of Timberon, moving northeast at 55 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Dunken.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3287 10535 3300 10517 3264 10493 3252 10529
3252 10535
TIME...MOT...LOC 2204Z 233DEG 48KT 3266 10541
34Special weather statement, Mar 12, 4:29 PM MDT, 2 hours 58 minutes before
Special Weather Statement National Weather Service Albuquerque NM 429 PM MDT TUE MAR 12 2019 NMZ503-504-122300- Far Northwest Highlands-Northwest Highlands- 429 PM MDT TUE MAR 12 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RIO ARRIBA AND NORTHEASTERN SAN JUAN COUNTIES UNTIL 500 PM MDT... At 428 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles southeast of Navajo Dam, moving north at 65 mph. Wind gusts up to 50 mph, pea size hail and heavy rain will be possible with this storm. Locations impacted include... Navajo Dam and Navajo Lake State Park. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3700 10719 3649 10728 3647 10757 3700 10775 TIME...MOT...LOC 2228Z 189DEG 58KT 3661 10744 34
Special weather statement, Mar 12, 5:14 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
514 PM MDT TUE MAR 12 2019
NMZ538-540-122345-
Chaves County Plains-Southwest Chaves County-
514 PM MDT TUE MAR 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHAVES COUNTY UNTIL
545 PM MDT...
At 514 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles north of Hope, moving northeast at 45 mph.
Dime size hail, heavy rain, and wind gusts of 50 to 55 mph will be
possible with this storm.
Locations impacted include...
Roswell, Roswell Correctional Facility and Midway.
This includes Highway 285 between Mile Markers 93 and 104.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
A Tornado Watch remains in effect until 1000 PM MDT for central and
southeastern New Mexico.
LAT...LON 3310 10498 3314 10495 3314 10490 3320 10490
3350 10466 3325 10431 3296 10476 3296 10481
TIME...MOT...LOC 2314Z 221DEG 38KT 3309 10482
34Special weather statement, Mar 12, 6:26 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
626 PM MDT TUE MAR 12 2019
NMZ538-130100-
Chaves County Plains-
626 PM MDT TUE MAR 12 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAVES COUNTY UNTIL
700 PM MDT...
At 625 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles north of Loco Hills, or 30 miles northeast of Artesia, moving
northeast at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of east central Chaves
County.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
A Tornado Watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3308 10416 3354 10377 3349 10372 3341 10372
3339 10373 3339 10376 3297 10377 3296 10401
TIME...MOT...LOC 0025Z 226DEG 47KT 3304 10395
34Local storm report, Mar 12, 6:43 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT TUE MAR 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TORNADO DEXTER 33.19N 104.37W
03/12/2019 CHAVES NM TRAINED SPOTTER
CHAVES COUNTY SHERIFF SPOTTED A RAIN WRAPPED TORNADO
NORTH OF HAGERMAN THAT CONTINUED INTO DEXTER. SEVERAL
HOMES IN DEXTER HAVE BEEN DAMAGED AND A GAS LEAK HAS
BEEN REPORTED.
&&
EVENT NUMBER ABQ201901578
AGCLocal storm report, Mar 12, 7:14 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
714 PM MDT TUE MAR 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 6 W FORT SUMNER 34.48N 104.35W
03/12/2019 E1.00 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201901579
AGCThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:01 PM MDT | Tornado Warning | ABQ | Chaves | 16 min |
| Mar 12, 6:12 PM MDT | Tornado Warning | ABQ | De Baca, Quay | 33 min |
| Mar 12, 6:26 PM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| Mar 12, 6:44 PM MDT | Tornado Warning | ABQ | De Baca, Guadalupe, Quay | 46 min |
| Mar 12, 7:43 PM MDT | Areal Flood Advisory | ABQ | Catron | 6 hr |
Nearby
Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.